# SDR SWAA2014022425505

- Difficulty date: February 10, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6547952358
- Part serial: 02699640
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSS BEAM T CHORD AFT END SURFACE CRACKED FROM 1ST & 3RD OTBD FASTENERS.  R & R DOOR IAW MM.
